zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Razumikhin-type theorems on exponential stability of impulsive infinite delay differential systems. (English) Zbl 1179.34079
The authors consider the impulsive FDE of the form $$ \split x'(t)&=f(t,x(\cdot)),\ \ t\ne t_k,\\ \left.\Delta\right|_{t=t_k}&=x(t_k)-x(t_k^-)=I_k(t_k,x(t_k^-)), \ \ k=1,2,\ldots, \endsplit $$ $0\le t_0<t_1<\cdots$, $x'$ denotes the right-hand derivative, $f$ is a continuous functional defined in the appropriate space, $f(t,0)=I_k(t_k,0)=0$. It is supposed that the IVP has a unique solution $x(t,\sigma,\phi)$ which can be continued to $\infty$. The initial function $\phi$ is piecewise continuous. The zero solution is said to be weak exponentially stable if for any $\varepsilon>0$ and $\sigma\ge t_0$ $\exists\delta>0$ such that $\|\phi\|<\delta$ implies $\alpha(\|x(t,\sigma,\phi)\|)<\varepsilon e^{-\lambda(t-\sigma)}$ for $t\ge\sigma$ and some $\lambda>0$ and a strictly increasing $\alpha: \bbfR_+\to \bbfR_+$. If $\alpha(s)=s$ we obtain the exponential stability. Two theorems on the weak exponential stability are proved. The paper ends with two illustrative examples. There are many misprints.

MSC:
34K20Stability theory of functional-differential equations
34K45Functional-differential equations with impulses
WorldCat.org
Full Text: DOI
References:
[1] Bainov, D. D.; Simennov, P. S.: Systems with impulsive effect stability theory and applications, (1989) · Zbl 0683.34032
[2] Fu, X.; Yan, B.; Liu, Y.: Introduction of impulsive differential systems, (2005)
[3] Xing, Y.; Han, M.: A new approach to stability of impulsive functional differential equations, Applied mathematics and computation 151, 835-847 (2004) · Zbl 1057.34103 · doi:10.1016/S0096-3003(03)00540-X
[4] Yang, T.: Impulsive systems and control: theory and applications, (2001)
[5] Luo, Z.; Shen, J.: Stability results for impulsive functional differential equations with infinite delays, Journal of computational and applied mathematics 131, 55-64 (2001) · Zbl 0988.34059 · doi:10.1016/S0377-0427(00)00323-X
[6] Fu, X.; Liu, X.: Uniform boundedness and stability criteria in terms of two measures for impulsive integro- differential equations, Applied mathematics and computation 102, 237-255 (1999) · Zbl 0929.45005 · doi:10.1016/S0096-3003(98)10037-1
[7] Soliman, A. A.: Stability criteria of impulsive differential systems, Applied mathematics and computation 134, 445-457 (2003) · Zbl 1030.34046 · doi:10.1016/S0096-3003(01)00293-4
[8] Luo, Z.; Shen, J.: Impulsive stabilization of functional differential equations with infinite delays, Applied mathematics letters 16, 695-701 (2003) · Zbl 1068.93054 · doi:10.1016/S0893-9659(03)00069-7
[9] Liu, B.; Liu, X.; Teo, K.; Wang, Q.: Razumikhin-type theorems on exponential stability of impulsive delay systems, IMA journal of applied mathematics 71, 47-61 (2006) · Zbl 1128.34047 · doi:10.1093/imamat/hxh091
[10] Wang, Q.; Liu, X.: Exponential stability for impulsive delay differential equations by razumikhin method, Journal of mathematical analysis and application 309, 462-473 (2005) · Zbl 1084.34066 · doi:10.1016/j.jmaa.2004.09.016
[11] Anokhin, A.; Berezansky, L.; Braverman, E.: Exponential stability of linear delay impulsive differential equations, Journal of mathematical analysis and application 193, 923-941 (1995) · Zbl 0837.34076 · doi:10.1006/jmaa.1995.1275
[12] Shen, J.; Yan, J.: Razumikhin type stability theorems for impulsive functional differential equations, Nonlinear analysis 33, 519-531 (1998) · Zbl 0933.34083 · doi:10.1016/S0362-546X(97)00565-8
[13] Ballinger, G.; Lui, X.: Existence, uniqueness and boundedness results for impulsive delay differential equations, Applicable analysis 74, 71-93 (2000) · Zbl 1031.34081 · doi:10.1080/00036810008840804
[14] Liu, X.; Ballinger, G.: Boundedness for impulsive delay differential equations and applications to population growth models, Nonlinear analysis 53, 1041-1062 (2003) · Zbl 1037.34061 · doi:10.1016/S0362-546X(03)00041-5
[15] Shen, J.: Existence and uniqueness of solutions for a class of infinite delay functional differential equations with applications to impulsive differential equations, Journal of huaihua teacher’s college 15, 45-51 (1996)
[16] Berezansky, L.; Idels, L.: Exponential stability of some scalar impulsive delay differential equation, Communications in applied mathematics analysis 2, 301-309 (1998) · Zbl 0901.34068